MathSciNet Relay Station
MathSciNet bibliographic data
MR509302 73H05 (65N25)
Berkey, Dennis D.; Freedman, Marvin I. A perturbation method applied to the buckling of a compressed elastica. J. Comput. Appl. Math. 4 (1978), no. 3, 213–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement